# SDR 4DPA2024051900001

- Difficulty date: May 19, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N256JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145211
- Aircraft time: 28,880 hours, 27,056 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 355022003
- Part serial: 4188
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED-LG/ LEVER DISAGREE - WARNING MSG AND TRIPE CHIME DURING CLIMB PASSING 3,000 JUST AFTER TAKE OFF. AFTER SAFE ALTITUDE RAN QRH PER GUIDANCE RECYCLED GEAR. LDG INDICATORS WENT FROM WHITE TO AMBER, THEN RED FOLLOWED BY SAME WARNING MSG PASSING THROUGH FL180. CORR ACTION- MX TROUBLESHOT MESSAGE LG/LEVER DISAGREE ON EICAS, FOLLOWED FIM LEAD US TO BLOCK 22 TRANSITORY CONDITION OF LANDING GEAR EXTENSION/RETRACTION. PERFORMED CONTINUITY CHECKS OF ALL THE "OUTPUT" PINS OF ALL THE UP LOCK AND DOWN LOCK PROXIMITY SWITCHES TO THE LGEU. ALSO PER MOC, REMOVED AND REPLACED THE LGEU. REMOVED: PN: 355-022-003 SN: 4188 INSTALLED: PN: 355-022-003 SN: 4134. OPS CHECK GOOD AT THIS TIME, PERFORMED 5 GEAR SWINGS, ALL CHECKED GOOD, NO EICAS MESSAGES PRESENT, NO LG/LEVER DISAGREE AT THIS TIME.
